PAOLA BARATELLA

Scarica il contatto come vcard Foto

Former faculty

+39 0110905672 / 5672 (DISMA)

Pubblicazioni più recenti

BARATELLA P. (2013)
A NYSTROM INTERPOLANT FOR SOME WEAKLY SINGULAR NONLINEAR VOLTERRA INTEGRAL EQUATIONS. In: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol. 237, pp. 542-555. ISSN 0377-0427
BARATELLA P. (2009)
A Nystrom interpolant for some weakly singular linear Volterra integral equations. In: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol. 231, pp. 725-734. ISSN 0377-0427
BARATELLA P.; PALAMARA ORSI A (2006)
NUMERICAL SOLUTION OF WEAKLY SINGULAR LINEAR VOLTERRA INTEGRO-DIFFERENTIAL EQUATIONS. In: COMPUTING, vol. 77, pp. 77-96. ISSN 0010-485X
BARATELLA P.; PALAMARA ORSI A. (2004)
A new approach to the numerical solution of weakly singular Volterra integral equations. In: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol. 163 (2), pp. 401-418. ISSN 0377-0427
BARATELLA P. (1997)
A note on the convergence of product integration and Galerkin method for weakly singular integral equations. In: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol. 85, pp. 11-18. ISSN 0377-0427
BARATELLA P.; MORONI P (1996)
Asymptotic error bounds of product formulas for functions with an interior singularity. In: NUMERISCHE MATHEMATIK, vol. 74, pp. 137-151. ISSN 0029-599X
BARATELLA P.; GABUTTI B (1995)
Uniform approximation on unit disk of series arising in plate contact problems. In: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol. 62, pp. 181-196. ISSN 0377-0427
BARATELLA P.; GATTESCHI L (1991)
Remarks on asymptotics for Jacobi polynomials. In: CALCOLO, vol. 28, pp. 129-137. ISSN 0008-0624
COLOMBO V; RAVETTO P; BARATELLA P. (1991)
Numerical optimization of a power prediction technique for nuclear reactor safety calculation. In: ICIAM 1991, Washington, 1991
BARATELLA P.; GATTESCHI L (1988)
The bounds for the error term of an asymptotic approximation of Jacobi polynomials. In: Orthogonal polynomials and their applications. Lecture notes in Mathematics 1329 / DOLD A.; ECKMANN B. ED., BERLIN, Springer Verlag, pp. 203-221
BARATELLA P. (1986)
Bounds for the error term in Hilb formula for Jacobi polynomials. In: ATTI DELLA ACCADEMIA DELLE SCIENZE DI TORINO. CLASSE DI SCIENZE FISICHE MATEMATICHE E NATURALI, vol. 120. ISSN 0001-4419
BARATELLA P.; GARETTO M.T; VINARDI G (1981)
Approximation of the Bessel function Jni(x) by numerical integration. In: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol. 7, pp. 87-91. ISSN 0377-0427
BARATELLA P.; PUDDU G.; QUARATI P. (1981)
Initial population of μ−, π−, K− after radiative atomic recombination. In: ZEITSCHRIFT FÜR PHYSIK. A, ATOMS AND NUCLEI, vol. 300, pp. 263-271. ISSN 0340-2193
BARATELLA P.; VINARDI G (1980)
An iterative method for zeros of classical Laguerre polynomials. In: ATTI DELLA ACCADEMIA DELLE SCIENZE DI TORINO. CLASSE DI SCIENZE FISICHE MATEMATICHE E NATURALI, vol. 114, pp. 147-160. ISSN 0001-4419
BARATELLA P. (1979)
Un'estensione ottimale della formula di quadratura di Radau. In: RENDICONTI DEL SEMINARIO MATEMATICO, vol. 37, pp. 147-158. ISSN 0373-1243
BARATELLA P. (1978)
Formule di quadratura alla Tchebycheff di tipo semichiuso. In: ATTI DELLA ACCADEMIA DELLE SCIENZE DI TORINO. CLASSE DI SCIENZE FISICHE MATEMATICHE E NATURALI, vol. 112, pp. 179-184. ISSN 0001-4419
BARATELLA P. (1977)
Valutazione dell'errore per una formula di quadratura alla Tchebycheff di tipo chiuso. In: CALCOLO, vol. 14, pp. 237-242. ISSN 0008-0624
BARATELLA P.; LAFORGIA A (1974)
Un paradosso sugli sviluppi asintotici dei polinomi ultrasferici. In: ATTI DELLA ACCADEMIA DELLE SCIENZE DI TORINO. CLASSE DI SCIENZE FISICHE MATEMATICHE E NATURALI, vol. 109, pp. 423-426. ISSN 0001-4419
Vedi tutte le pubblicazioni su Porto@Iris